RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 4, Pages 420–429 (Mi chfmj77)  

Mathematics

Neumann type problem for polyharmonic equation in a ball

V. V. Karachik

South Ural State University (National Research University), Chelyabinsk, Russia

Abstract: The necessary and sufficient solvability condition for a Neumann-type boundary value problem for nonhomogeneous polyharmonic equation in the unit ball are obtained.

Keywords: Requier problem, Neumann problem, polyharmonic equation, solvability condition.

Funding Agency Grant Number
Government of the Russian Federation 02.03.21.0011


Full text: PDF file (622 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 22.10.2017
Revised: 06.11.2017

Citation: V. V. Karachik, “Neumann type problem for polyharmonic equation in a ball”, Chelyab. Fiz.-Mat. Zh., 2:4 (2017), 420–429

Citation in format AMSBIB
\Bibitem{Kar17}
\by V.~V.~Karachik
\paper Neumann type problem for polyharmonic equation in a ball
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 4
\pages 420--429
\mathnet{http://mi.mathnet.ru/chfmj77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3643015}
\elib{https://elibrary.ru/item.asp?id=30776535}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj77
  • http://mi.mathnet.ru/eng/chfmj/v2/i4/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:153
    Full text:56
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020